# SDR HNAA2022040400133

- Difficulty date: April 2, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 42,854 hours, 37,974 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDIS  657     27-36  2473701  02APR22  ORD  CLOSE
RTO DUE TO EICAS MSG SPS 2 INOP AND SPS ADVANCE. FO PFD SHOWS AMBER AOA

FACT  02APR22  22:19  ORD
UPON ARRIVAL TO AIRCRAFT FOUND AOA VANES 1 AND 2 SPLIT. ALIGNED AOA PERFORMED STEP 1 OF FIM 27-36-00-810-802-A AND PERFORMED OPS CHECK IAW AMM 27-36-00-700-801-A FOUND TO BE TRANSITORY CONDITION OPS CHECK GOOD A/C OK FOR SERVICE.
